Un résultat générique d'unicité pour les équations d'évolution  [ A generic result of uniqueness for evolution equations ]
Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 1, p. 87-99

Let be a topological space, ' a metric space and (S) a system of evolution equations admitting a solution in ' for all initial data in and stable with respect to initial data on . We prove that the set of initial data such that (S) admits a unique solution is a G δ subset of . In particular, if the uniqueness property is satisfied on a dense subset of , it holds generically.

Soit un espace topologique, ' un espace métrique et (S) un système d’équations d’évolution admettant une solution dans  ' pour toute donnée initiale dans  et stable vis-à-vis des données initiales sur . On montre que l’ensemble des données initiales pour lesquelles (S) admet une unique solution est un G δ de . En particulier, si l’unicité est vraie sur un sous-ensemble dense de , elle l’est génériquement.

DOI : https://doi.org/10.24033/bsmf.2414
Classification:  35A05,  35B30,  35B35
Keywords: uniqueness, stability, evolution equations
@article{BSMF_2002__130_1_87_0,
     author = {Saint-Raymond, Laure},
     title = {Un r\'esultat g\'en\'erique d'unicit\'e pour les \'equations d'\'evolution},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {130},
     number = {1},
     year = {2002},
     pages = {87-99},
     doi = {10.24033/bsmf.2414},
     zbl = {0996.35002},
     mrnumber = {1906194},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2002__130_1_87_0}
}
Saint-Raymond, Laure. Un résultat générique d'unicité pour les équations d'évolution. Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 1, pp. 87-99. doi : 10.24033/bsmf.2414. http://www.numdam.org/item/BSMF_2002__130_1_87_0/

[1] A. A. Arsen'Ev - « Existence in the large of a weak solution of Vlasov's system of equations (russian) », Ž. Vyčisl. Mat. i Mat. Fiz. 15 (1975), p. 136-147, 276. | MR 371322 | Zbl 0317.35032

[2] J.-P. Aubin & A. Cellina - Differential Inclusions. Set-Valued Maps and Viability Theory, Grundlehren der mathematischen Wissenschaften, vol. 264, Springer-Verlag, 1984. | MR 755330 | Zbl 0538.34007

[3] J. Delort - « Existence de nappes de tourbillon en dimension 2 », J. Amer. Math. Soc. 4-3 (1991), p. 553-586. | MR 1102579 | Zbl 0780.35073

[4] R. Diperna & P.-L. Lions - « Global weak solutions of kinetic equations », Rend. Sem. Mat. Univ. Politec. Torino 46 (1988), no. 3, p. 259-288. | MR 1101105 | Zbl 0813.35087

[5] I. Gasser, P. Jabin & B. Perthame - « Regularity and propagation of moments in some nonlinear vlasov systems », Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), no. 6, p. 1259-1273. | MR 1809103 | Zbl 0984.35102

[6] P.-L. Lions - Mathematical topics in fluid mechanics. Vol. 1 : Incompressible models, Oxford Lecture Series in Math. and Appl., Clarendom Press, Oxford, 1996. | MR 1422251 | Zbl 0908.76004

[7] P.-L. Lions & B. Perthame - « Propagation of moments and regularity for the 3-dimensional Vlasov-Poisson System », Invent. Math. 105 (1991), p. 415-430. | MR 1115549 | Zbl 0741.35061

[8] B. Perthame - « Global existence to the BGK Model of Boltzmann equation », J. Diff. Equ. 82 (1989), p. 191-205. | MR 1023307 | Zbl 0694.35134

[9] B. Perthame & M. Pulvirenti - « Weighted L Bounds and Uniqueness for the Boltzmann BGK Model », Arch. Rational Mech. Anal. 125 (1993), p. 289-295. | MR 1245074 | Zbl 0786.76072

[10] L. Saint-Raymond - « Discrete time Navier-Stokes limit for the BGK Boltzmann equation », à paraître dans Comm. Partial Diff. Eq., 2001. | MR 1745167 | Zbl 1009.35071